# SDR DXTA200400365

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 6,142 hours, 5,022 cycles
- Engine: Pwa JT15D5
- Engine time: 6,128 hours, 4,979 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99121641
- Part serial: 43731
- Condition: Out Of Adjust
- Location: Lt Eng Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENGINE OIL PRESSURE REACHED 100 PSI PRIOR TO REACHING COMPUTED TAKE OFF POWER SETTING. REPLACED LT ENGINE OIL PRESSURE TRANSDUCER, ADJUSTED LT ENGINE OIL PRESSURE REGULATOR .5 TURN COUNTERCLOCKWISE OIL PRESSURE AT GROUND IDLE LOW 65 PSI AT TAKE OFF POWER 90 PSI PRESSURE WITHIN LIMITS.  OPS AND LEAK CHECK OF TRANSDUCER GOOD, CHECK IAW MM CHAPTER 77-31-01, MM CHAPTER 79-20-01 AND 71-00-00.
